Though Diabetic I have been diet controlled for years. While recently hospitalized for a non-related issue a nurse accidentally gave me 1000 units of Lantus IV. After several days in ICU I came home. Since then have had increased joint pain and wonder if they could be related. Thanks
- Lantus Information for Consumers
- Lantus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lantus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... are still over 9 and the other morning 13 is this normal
1 answer • 9 Mar 2013
... I am concerned that the hot environment changed the lantus. I took the old lantus for several days until I realized that it was perhaps damaged ...
1 answer • 16 May 2014
... would like to know if it is normal to feel burning after she injects herself? She is only taking 10Units. I have no experience with this and have ...
1 answer • 25 Sep 2015